# SDR DL767020785

- Difficulty date: July 10, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 61,541 hours, 29,942 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T4500387
- Part serial: NA
- Condition: Split
- Location: Rt W/W
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, 'C' SYS HYD QTY MSG ACTIVATED. 'C' SYS QTY CK'D AT 0.31                                                    FOUND BROKEN LINE IN RT UPPER OUTBD W/W. RPLD SAME
